Anadin Extra Headaches and Migraines 32 Caplets

Anadin Extra Headaches and Migraines 32 Caplets

Anadin Joint Pain 200mg Ibuprofen 16 Tablets

Anadin Joint Pain 200mg Ibuprofen 16 Tablets

Anadin Extra Soluble Tablets (12)

Get speedy pain relief with these Anadin Extra Soluble Tablets.
£3.79
Availability: In stock
Quantity : 8
Details

Get speedy pain relief with these Anadin Extra Soluble Tablets.

Dissolvable in water so they are simple to swallow, the twelve tablets in this pack boast a triple-action formula for effective treatment of pain.

Containing aspirin, paracetamol and caffeine to target your pain accurately and reduce it rapidly, Anadin Extra Soluble Tablets can be used to treat discomfort caused by a range of conditions, including tension headaches and migraines.

Ideal for anyone who wants the pain-relieving power of Anadin Extra but finds taking capsules difficult, these tablets will get to work quickly so you can get on with your day.

More Information
More Information
directions Adults, the elderly and young persons over 12 years : 2 tablets dissolved in water every 4 hours.
ingredients

Active Ingredients: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg

Other Ingredients: Citric acid (E330), calcium carbonate (E170), lactose, microcrystalline cellulose (E460), potato starch, colloidal silicon dioxide, maize starch, hydrogenated vegetable oil, lemon avour, saccharin sodium, aspartame (E951), dioctyl sodium sulphosuccinate, pregelatinised starch and povidone.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Extra Soluble Tablets (12)
Your Rating